# SDR MALA976080

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 031
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML9ILA85
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY BUTTON ON FLIGHT ATTENDANTS PANEL INOP.  MAINTNENANCE RELAMPED.  OPS CHECK GOOD.
